MathSciNet Relay Station
MathSciNet bibliographic data
MR2718661 (2011h:35056) 35J08 (35A08 35B65 35J47)
Kang, Kyungkeun; Kim, Seick Global pointwise estimates for Green's matrix of second order elliptic systems. J. Differential Equations 249 (2010), no. 11, 2643–2662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement